MAUDE Adverse Event Report: ARGON MEDICAL DEVICES SKATER ALL-PURPOSE AND NEPHROSTOMY DRAINAGE SET LOCKING 12FR X 25CM

ARGON MEDICAL DEVICES SKATER ALL-PURPOSE AND NEPHROSTOMY DRAINAGE SET LOCKING 12FR X 25CM
Model Number 756612025
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/29/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sample is unavailable for return.Customer provided images to argon.A follow-up report will be submitted once the images have been reviewed.
 
Event or Problem Description
While placing the skater drainage catheter, the locking mechanism broke, cathter was removed and a new catheter had to be placed for the patient.
 
Event or Problem Description
 
Additional Manufacturer Narrative
A review of the manufacturing and inspection records for this lot was conducted, and no deviations and non-conformances were recorded.A review of photos from the customer was performed, found locking tap was broken in the sealed pouch and the complaint was confirmed.The most probable root causes are final packaging, shipping, unit storage, mishandling by operator, after reaching the customer facility or damage prior to use.No corrective action is required at this time because a manufacturing defect could not be confirmed.

Brand Name
SKATER ALL-PURPOSE AND NEPHROSTOMY DRAINAGE SET LOCKING 12FR X 25CM
Common Device Name
SKATER
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX 75751
Manufacturer Contact
elnaz rahman
1445 flat creek rd
athens, TX 75751
9036759321
MDR Report Key15410715
Report Number0001625425-2022-01086
Device Sequence Number14830827
Product Code GBO
UDI-Device Identifier00886333217847
UDI-Public00886333217847
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number756612025
Device Catalogue Number756612025
Device Lot Number11435064
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/31/2022
Supplement Date Received by Manufacturer08/31/2022
Initial Report FDA Received Date09/13/2022
Supplement Report FDA Received Date09/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexUnknown